# SDR ASOA01285

- Difficulty date: December 15, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N896AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN XNA, THE FIRST THREE INTERIOR CEILING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE 3 BURNED OUT EMERGENCY CEILING LIGHT BULBS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
